# SDR ASAA2015012110347

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,326 hours, 8,384 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401662100
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REAR TURBINE FLANGE ASSY HAS APPROXIMATELY 6 FASTENERS THAT ARE CRACKED, OUT OF LIMITS IAW MM 72-56-00-211-803-F00, STEP D1, B1.  ACFT GROUNDED.  REPLACED NR 1 ENGINE TRF FLANGE ASSY REF MM 72-56-00-400, ITEM 3F, 2, A-D & G.
